# SDR AALA201811276003

- Difficulty date: November 13, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 80,062 hours, 10,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1958-1979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN AT AFT VACUUM BLOWER EXHAUST CUTOUT WAS CORRODED AND BULGING BETWEEN BS 1958 AND 1979, STRINGERS 35L AND 36L.   REPAIRED THE SKIN IAW SRM 53-70-01-2R-1, FIG 202.
